Alert archive / California / Storm Watches in 2017

Storm Watch 1, NWS Eureka, CA

January 20, 2017

NWS Eureka, CA issued this storm watch at Jan 20, 2017, 2:26 PM PST. It took effect at Jan 21, 2017, 10:00 PM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 20, 2017, 2:26 PM PST (22:26 UTC)
In effect from
Jan 21, 2017, 10:00 PM PST
Expired
Jan 20, 2017, 9:07 PM PST
In force
Issued by
NWS Eureka, CA

The text

As transmitted.

246 
WHUS76 KEKA 202226
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
226 PM PST FRI JAN 20 2017

PZZ455-470-475-210630-
/O.CON.KEKA.SE.W.0006.000000T0000Z-170122T0600Z/
/O.CAN.KEKA.GL.A.0002.170122T0600Z-170122T1800Z/
/O.NEW.KEKA.SR.A.0001.170122T0600Z-170122T1200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
226 PM PST FRI JAN 20 2017

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 PM PST
SATURDAY...
...STORM WATCH IN EFFECT FROM SATURDAY EVENING THROUGH LATE
SATURDAY NIGHT...
...GALE WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A STORM WATCH...
WHICH IS IN EFFECT FROM SATURDAY EVENING THROUGH LATE SATURDAY
NIGHT. THE GALE WATCH HAS BEEN CANCELLED. 

* WINDS...W WIND 15 TO 25 KT THROUGH SATURDAY. WINDS WILL BECOME
  SOUTHERLY 35 TO 45 KT WITH GUSTS TO 60 KT SATURDAY NIGHT.

* WAVES...LARGE W SWELL BUILDING TO 25 TO 30 FEET AT AROUND 17 TO
  18 SECONDS FRIDAY NIGHT PERSISTING THROUGH SATURDAY. SEAS WILL
  REMAIN ELEVATED AFTER THAT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF
48 TO 63 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC
TIMING AND/OR LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO
PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO
CONSIDER ALTERING THEIR PLANS.

&&

$$

PZZ450-210630-
/O.CON.KEKA.SE.W.0006.000000T0000Z-170122T0600Z/
/O.EXT.KEKA.GL.A.0002.170122T0600Z-170122T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
226 PM PST FRI JAN 20 2017

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 PM PST
SATURDAY...
...GALE WATCH NOW IN EFFECT FROM SATURDAY EVENING THROUGH LATE
SATURDAY NIGHT...

* WINDS...W WIND 15 TO 25 KT THROUGH SATURDAY. WINDS WILL BECOME
  SOUTHERLY 25 TO 35 KT WITH GUSTS TO 45 KT SATURDAY NIGHT.

* WAVES...LARGE W SWELL 25 TO 30 FEET AT AROUND 17 TO 18 SECONDS
  FRIDAY NIGHT PERSISTING THROUGH SATURDAY. SEAS WILL REMAIN
  ELEVATED AFTER THAT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
1 follow-up statement
924 
WHUS76 KEKA 210507
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
907 PM PST FRI JAN 20 2017

PZZ450-211315-
/O.EXT.KEKA.SE.W.0006.000000T0000Z-170122T0200Z/
/O.UPG.KEKA.GL.A.0002.170122T0600Z-170122T1200Z/
/O.NEW.KEKA.SR.W.0001.170122T0200Z-170122T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
907 PM PST FRI JAN 20 2017

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 6 PM SATURDAY...
...STORM WARNING IN EFFECT FROM 6 PM SATURDAY TO 4 AM SUNDAY...

* WINDS...W 15 TO 25 KT THROUGH SATURDAY...BECOMING S 25 TO 35 KT
  WITH GUSTS TO 55 KT SATURDAY NIGHT.

* WAVES...LARGE W SWELL 25 TO 30 FEET AT AROUND 17 TO 18 SECONDS
  TONIGHT AND PERSISTING THROUGH SATURDAY. SEAS WILL REMAIN
  ELEVATED THROUGH EARLY NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

$$

PZZ455-470-475-211315-
/O.EXT.KEKA.SE.W.0006.000000T0000Z-170122T0200Z/
/O.UPG.KEKA.SR.A.0001.170122T0600Z-170122T1200Z/
/O.NEW.KEKA.SR.W.0001.170122T0200Z-170122T1200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
907 PM PST FRI JAN 20 2017

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 6 PM SATURDAY...
...STORM WARNING IN EFFECT FROM 6 PM SATURDAY TO 4 AM SUNDAY...

* WINDS...W 15 TO 25 KT THROUGH SATURDAY...BECOMING S 35 TO 45 KT
  WITH GUSTS TO 60 KT SATURDAY NIGHT.

* WAVES...LARGE W SWELL BUILDING TO 25 TO 30 FEET AT AROUND 17 TO
  18 SECONDS TONIGHT AND PERSISTING THROUGH SATURDAY. SEAS WILL
  REMAIN ELEVATED THROUGH EARLY NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

$$

What forecasters said that day

The local office's own words before this storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this storm watch went out at Jan 20, 4:37 AM PST, 9 hours 49 minutes earlier.

Area forecast discussion, Jan 20, 4:37 AM PST, 9 hours 49 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
437 AM PST Fri Jan 20 2017

.SYNOPSIS...Periods of heavy rain, strong winds, high elevation
snow, and very large surf can be expected over the next few days
as two storm systems quickly move through the region. Weather
conditions are expected to improve dramatically by the middle of
next week.

&&

.DISCUSSION...The first of two more potent storm systems is
providing rain and snow to nw ca at this time. This will be followed
by a second front to arrive Saturday night which should be a bit
stronger than todays in terms of wind speeds and more rain and
snow. The inclement weather will cease by Tuesday as ridge of high
pressure forms over the eastern pacific. This feature will bring a
more pronged period of dry and sunnier weather to the region. In
addition to all this weather....a very large swell is impacting
the coastline of northern CA as A high surf warning remains in
effect. Breaking waves of 25 to 35 feet are possible through
Saturday making visiting the shoreline very dangerous. For
today...the stratiform precip currently falling will transform
into more of a convective regime later today as colder air aloft
arrives behind the front. Thus the steady rain will change into
more of on and off showers with a decent chance of thunderstorms
and small hail...especially along the coast. The next round of
steady rain is expected to move onto the coast overnight Saturday
and continue through Sunday morning, followed by yet another
period of scattered to numerous convective showers through at
least late Monday. Another 1 to 3 inches of rain can be expected
during this time frame as well, which again will be capable of
producing minor flooding of urban and small stream areas along
with modest river rises. While rivers will respond more quickly
that normal for this amount of rainfall, major flooding is not
anticipated. Occasional thunderstorms will be possible again
Sunday afternoon through early Tuesday again, with an enhanced
period of convective activity likely during the afternoon Monday.

&&

.AVIATION...Rain has been persistent over all terminals overnight.
Conditions were hovering between VFR and MVFR. Do expect these
conditions to persist through the next 24 hours. Gusty south winds,
rain, with VFR/MVFR conditions expected. /RCL

&&

.MARINE...Active pattern for the marine weather. Gusty south winds
of 15 to 25 kt with higher gusts will diminish and become westerly
this morning as the weather front pushes inland. Do expect westerly
winds of 10 to 20 kt to continue through Saturday. By Saturday
evening, another weather front will move in and bring in another
round of strong southerly winds. Looks like winds will become
northerly starting early next week, and will then persist through
the end of the forecast period.

Seas will remain elevated through the forecast period. This morning,
we have westerly swell of 15 to 20 feet with period of around 18
seconds. Do expect the wave heights continue to increase this
morning to around 25 to 30 feet. By Saturday evening, wave heights
will diminish slightly to around 18 to 22 seconds and persist
through early next week. After that, looks like the wave height will
diminish once we shift to a northerly wind regime.

Have the hazardous seas warning for the NW California waters through
Saturday evening, and a Gale Watch from Saturday evening through
Sunday morning. /RCL

&&

HIGH SURF...Early this morning, buoy 46006, about 600 nm west of
Eureka, observed wave heights building to 37 feet, with a wave
period of around 15 seconds. Do expect the high swell to move into
the coastal beaches later this morning. Do expect breaking waves of
25 to 35 feet to persist through tomorrow afternoon. As a result,
High Surf Warning is in effect. /RCL

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...High Surf Warning from 10 AM this morning to 4 PM PST Saturday
     for CAZ101-103-104-109.

     Winter Storm Warning until 4 PM PST this afternoon for CAZ107-
     108.

     Winter Weather Advisory until 4 PM PST this afternoon for CAZ102-
     105-106-110-111.

     Wind Advisory until 6 AM PST early this morning for CAZ102-
     104>106-110-112-113.

NORTHWEST CALIFORNIA COASTAL WATERS...Gale Watch from Saturday evening through Sunday morning for
     PZZ450-455-470-475.

     Hazardous Seas Warning until 10 PM PST Saturday for PZZ450-455-
     470-475.

&&

Visit us at http://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka

For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Jan 20, 3:31 AM PST, 10 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
331 AM PST FRI JAN 20 2017

CAZ107-108-211145-
NORTHERN TRINITY-SOUTHERN TRINITY-
331 AM PST FRI JAN 20 2017

...WINTER STORM WARNING IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A WINTER STORM WARNING IS CURRENTLY IN EFFECT. HEAVY SNOW ABOVE
2500 FEET EXPECTED TODAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

WET AND UNSETTLED WEATHER THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ111-211145-
NORTHEASTERN MENDOCINO INTERIOR-
331 AM PST FRI JAN 20 2017

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A WINTER WEATHER ADVISORY IS IN EFFECT. LOCALLY HEAVY SNOW
TODAY ABOVE 3000 FEET.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

WET AND UNSETTLED WEATHER THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ112-113-211145-
SOUTHWESTERN MENDOCINO INTERIOR-SOUTHEASTERN MENDOCINO INTERIOR-
331 AM PST FRI JAN 20 2017

...WIND ADVISORY IN EFFECT UNTIL 6 AM PST EARLY THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A WIND ADVISORY IS CURRENTLY IN EFFECT. A WIND ADVISORY IS IN EFFECT
ABOVE 2000 FEET FOR GUSTY SOUTH WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

WET AND UNSETTLED WEATHER THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ101-103-109-211145-
COASTAL DEL NORTE-NORTHERN HUMBOLDT COAST-MENDOCINO COAST-
331 AM PST FRI JAN 20 2017

...HIGH SURF WARNING IN EFFECT FROM 10 AM THIS MORNING TO 4 PM PST
SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A HIGH SURF WARNING IS CURRENTLY IN EFFECT TODAY THROUGH SATURDAY
AFTERNOON.  LARGE BREAKING WAVES ALONG THE COAST WILL LEAD TO
  INCREASED WAVE RUN-UP ON BEACHES WITH WAVES TOPPING AND
  WASHING OVER LARGE ROCKS AND JETTIES. THESE LARGE WAVES CAN BE
  ERRATIC AND UNPREDICTABLE. USE EXTRA CAUTION NEAR THE SURF
  ZONE AS THESE LARGE WAVES WILL BE CAPABLE OF SWEEPING PEOPLE
  INTO THE FRIGID AND TURBULENT OCEAN WATERS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A HIGH SURF WARNING IS CURRENTLY IN EFFECT. A HIGH SURF WARNING IS
CURRENTLY IN EFFECT TODAY THROUGH SATURDAY AFTERNOON. LARGE
BREAKING WAVES ALONG THE COAST WILL LEAD TO INCREASED WAVE RUN-UP
ON BEACHES WITH WAVES TOPPING AND WASHING OVER LARGE ROCKS AND
JETTIES. THESE LARGE WAVES CAN BE ERRATIC AND UNPREDICTABLE. USE
EXTRA CAUTION NEAR THE SURF ZONE AS THESE LARGE WAVES WILL BE
CAPABLE OF SWEEPING PEOPLE INTO THE FRIGID AND TURBULENT OCEAN
WATERS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ102-105-106-110-211145-
DEL NORTE INTERIOR-NORTHERN HUMBOLDT INTERIOR-
SOUTHERN HUMBOLDT INTERIOR-NORTHWESTERN MENDOCINO INTERIOR-
331 AM PST FRI JAN 20 2017

...WIND ADVISORY IN EFFECT UNTIL 6 AM PST EARLY THIS MORNING...
...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A WINTER WEATHER ADVISORY IS CURRENTLY IN EFFECT.
A WIND ADVISORY IS CURRENTLY IN EFFECT. A WIND ADVISORY IS IN EFFECT
ABOVE 2000 FEET FOR GUSTY SOUTH WINDS. LOCALLY HEAVY SNOW TODAY ABOVE
3000 FEET WHERE A WINTER WEATHER ADVISORY IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

WET AND UNSETTLED WEATHER THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ104-211145-
SOUTHWESTERN HUMBOLDT-
331 AM PST FRI JAN 20 2017

...WIND ADVISORY IN EFFECT UNTIL 6 AM PST EARLY THIS MORNING...
...HIGH SURF WARNING IN EFFECT FROM 10 AM THIS MORNING TO 4 PM PST
SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A WIND ADVISORY IS CURRENTLY IN EFFECT.
A HIGH SURF WARNING IS CURRENTLY IN EFFECT.

A WIND ADVISORY IS IN EFFECT ABOVE 2000 FEET FOR GUSTY SOUTH
WINDS. HIGH SURF EXPECTED TODAY INTO SATURDAY. BREAKERS AROUND 30
TO 35 FEET LIKELY BY SATURDAY MORNING. A HIGH SURF WARNING IS IN
EFFECT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A HIGH SURF WARNING IS CURRENTLY IN EFFECT.

HIGH SURF EXPECTED TODAY INTO SATURDAY. BREAKERS AROUND 30 TO 35
FEET LIKELY BY SATURDAY MORNING. A HIGH SURF WARNING IS IN EFFECT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jan 20, 12:36 PM PST, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
1236 PM PST FRI JAN 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1231 PM     SNOW             1 WNW RUTH              40.28N 123.42W
01/20/2017  M1.0 INCH        TRINITY            CA   TRAINED SPOTTER

            1 INCH ON GROUND AT 2800FT AT 730AM.

&&

RUEHL
Local storm report, Jan 20, 12:39 PM PST, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
1239 PM PST FRI JAN 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1231 PM     SNOW             11 SSW CARRVILLE        40.91N 122.78W
01/20/2017  M12.0 INCH       TRINITY            CA   TRAINED SPOTTER

            12 INCHES ON THE GROUND AT 2500 FT AT COVINGTON MILL NEAR
            TRINITY LAKE.

&&

RUEHL
Local storm report, Jan 20, 12:41 PM PST, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
1241 PM PST FRI JAN 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1231 PM     SNOW             10 N LAYTONVILLE        39.81N 123.48W
01/20/2017  M6.0 INCH        MENDOCINO          CA   TRAINED SPOTTER

             6 INCHES ON GROUND AT 3750 FT ON IRON PEAK IN MENDOCINO
            COUNTY.

&&

RUEHL

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 20, 2:24 AM PSTGale WatchEKA19 hr
Jan 20, 9:58 AM PSTRiver Flood AdvisoryEKAMendocino12 hr
Jan 20, 3:14 PM PSTRiver Flood WatchEKAMendocino25 hr
Jan 20, 3:19 PM PSTWinter Storm WatchEKATrinity23 hr
Jan 20, 3:35 PM PSTHigh Wind WatchEKADel Norte, Humboldt, Mendocino11 hr

Nearby

Storm Watches in California, 2017Every storm watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.